# SDR CALA2025040703574

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 91,935 hours, 36,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Disengaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FA  OPENED L2 DOOR BEFORE DISARMING AT GATE. SLIDE DID NOT DEPLOY NOT ABLE TO CLOSE DOOR, DEACTIVATED ESCAPE SLIDE SYSTEM TO PERFORM DOOR DAMPER DIAPHRAM REPLACEMENT. REF AMM 25-62-44. VERYFIED SLIDE DEACTIVATION IAW REF.AMM 25-62-44-000-002-A VERYFIED SLIDE DEACTIVATION IAW REF.AMM 25-62-44-000-002-A REMOVED AND REPLACED DIAPHRAM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER. SERVICED BOTTLE AND PERFORMED LEAK CHECK. NO LEAKS NOTED. REF AMM 52-10-00-610-001-A.   COMPLIED WITH ESCAPE SLIDE RENDER SAFE CHECK LIST. RESTORED DOOR ESCAPE SLIDE TO SERVICE.
